MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Flashers (1864); Blurred Vision (2137)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: unknown/asked information was not provided.Section a-3a patient sex: unknown/asked information was not provided.Section a-3b patient gender: unknown/asked information was not provided.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section d-6b date explanted: unknown/asked information was not provided.Device evaluation: the lens was received inside a specimen cup in a plastic bag.During a visual inspection, the device was inspected under magnification.The lens was cut into three pieces with one haptic detached and coated in viscoelastic residue.The lens was cleaned and no further issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drt225 model lens.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.The lens diopter results obtained from the miq electronic system show that the production order was released within diopter specifications.A search revealed that no other complaints have been received for this production order.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The drt225 model intraocular lens (iol) was implanted in the patient¿s eye.Post-operatively, patient reports positive dysphotopsia and poor quality of vision despite plano refraction.An iol exchange was scheduled for (b)(6) 2026 however, there was no confirmation the iol explant occurred.The suspect iol was returned for product investigation, thus indicating the iol was explanted during a secondary surgical procedure.Both replacement lens information and patient prognosis post lens exchange are unknown.No further information is available.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24438731
Report Number3012236936-2026-000051
Device Sequence Number10363852
Product Code MFK
UDI-Device Identifier05050474811959
UDI-Public(01)05050474811959(17)270903
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT225
Device Catalogue NumberDRT2250205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown